# SDR VNAA202411240031

- Difficulty date: October 22, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD SIDE POST AT LBL 9.00.  CORROSION ON BULKHEAD SIDE POST AT LBL 9.00 WAS REMOVED PER CRJ 900 SRM 51-21-06-001-001-A01, EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-01-101-001-A01 AND REPAIRED PER CRJ900 SRM 53-11-10-201-006-A01
